# SDR SWAA2015101344836

- Difficulty date: September 28, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 53,757 hours, 31,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 31421003
- Part serial: 72001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG COWL SKIN CRACKED FROM 9 O CLOCK POSITION UP TO 12 O CLOCK POSITION.  REPAIRED SKIN IAW EA.
